# SDR UALA2011012100366

- Difficulty date: January 21, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 58,216 hours, 20,587 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Part number: 22790031
- Part serial: 999
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVERS O2 MASK VALVE LEAKS.  REPLACED OBSERVERS O2 MASK.
